Journal article icon

Journal article

On the geometry of null cones in Einstein-vacuum spacetimes

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Annales de l'Institut Henri Poincare (C) Non Linear Analysis
Volume:
26
Issue:
1
Pages:
285-328
Publication date:
2009-01-05
DOI:
ISSN:
0294-1449
URN:
uuid:bbef8fc6-c4c0-479c-b360-d60f58bb7687
Source identifiers:
399248
Local pid:
pubs:399248

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP